# SDR YENA2023092901157

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 43,589 hours, 28,680 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON COCKPIT FLOOR STRUCTURE CROSS BEAM ON FRAME 11 BTW -Y350 TO Y350; COCKPIT FLOOR STRUCTURE CROSS BEAM ON FRAME 11 BTW -Y350 TO Y350 WAS REPAIRED PER EMB 190 SRM 53-00-10 REPAIR 54 REF TOMX W.O. 239JB/ 2301 / E190 / B8 CHECK - NR00171.
